# SDR 99ZZZX1825

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N200QS
- Make and model: Beech B200
- Aircraft serial: BB1130
- System (JASC): 3432 · Glide Slope System
- Part: Relay
- Part number: M390166209L
- Condition: Contaminated
- Location: E/E Bay
- Part time: 5,576 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COPILOT'S GLIDESLOPE REMAINS CENTERED AT ALL ITEMS ON ILS APPROACH.  NO FLAG ON HSI.  TROUBLESHOOTING REVEALED THAT PINS ON RELAY M39016/6-209L OR CONTACTS ON PRINTED CIRCUIT BOARD WERE DIRTY OR OXIDATED.  RELAY K1 IN RELAY BOX PL-A.  SAME RELAY FOR GLIDESLOPE UP/DOWN.  ALSO, PULLS FLAG.  SUBMITTER RECOMMENDED VISUAL INSPECTION OF PCB AND RELAYS ON ANNUAL BASIS.
